Extending representations of H to G with discrete G/H

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 367
  • Download : 0
The article deals with the problem of extending representations of a closed normal subgroup H to a topological group G. We show that the standard technique using group cohomology to solve the problem in the case of finite groups can be generalized in the category of topological groups if G/H is discrete.
Publisher
KOREAN MATHEMATICAL SOC
Issue Date
2006-01
Language
English
Article Type
Article
Keywords

VECTOR-BUNDLES; CLASSIFICATION; EXTENSIONS; CIRCLE

Citation

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.43, pp.29 - 43

ISSN
0304-9914
URI
http://hdl.handle.net/10203/88638
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0